# SDR XNOA1163

- Difficulty date: November 1, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727-200
- Aircraft serial: 20774
- Aircraft time: 49,420 hours, 47,081 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, E

## Discrepancy

REJECTED T/O AT KMCO AT 125 KNOTS FOR ENG FIRE WARN BELL.  NO FIRE HANDLE, LIGHTS ILLUMINATED WITH AN ASSOC AUTO PACK TRIP AND ENG FAIL LIGHTS ILLUMINATED.  ALL ENG PARAMETERS NORMAL.  PERFORMED ALL APPROPRIATE ENG CHECK LISTS AND CALCULATED BRAKE COOLING FROM BRAKE COOLING CHART.  PERFORMED OP'S CHECK OF ENG FIRE WARNING SYS AS PER B727 MM 26-11-0 AND PERFORMED OP'S CHECK OF AUTO PACK TRIP SYS AS PER B727 MM 21-11-0.  INSPECTED A/C FOR REJECTED T/O AS PER B727 MM 5-21-121.  NO DEFECTS NOTED AT THIS TIME.  A/C IS OK FOR FLT.
